# SDR AALA202010309032

- Difficulty date: October 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 70,951 hours, 27,504 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  RUDDER HINGE BEARING NR 7 HAS RADIAL MOVEMENT.   REMOVED & REPLACED RUDDER HINGE FITTING NR 7, PER TASK CARD 26L32027001.
